# SDR CA150206005

- Difficulty date: February 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,429 hours
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Part number: 4463841
- Condition: Defective
- Location: Extinguisher
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT AIRBORNE, DIVERTED BACK TO DEPARTING STATION DUE FIRE DETECTION WARNING IN THE FWD CARGO HOLD.  FIRE SUPPRESSION BOTTLES WERE DEPLOYED.  ACFT WAS MEET BY CFR ON THE RNWY.  THE FLIGHT LANDED BELOW MAX LANDING WEIGHT.  UPDATE, MAYDAY DECLARED. FIRE DETECTION WAS IN THE FWD CARGO HOLD.  REPLACED REG ASSEMBLY IAW AMM 26-23-04-400-801 FIRE BOTTLES 2A, 1A, 1B REPLACED IAW AMM 26-23-01-420-801.  REPLACED FLOW VLV IAW AMM 26-23-05 PB 401 BOTTLE PRESS SWITCH, OPERATIONS TESTED IAW AMM 26-23-00-710-801 SQUIB OPERATIONS TESTED IAW AMM 26-23-60-710-802.
